# SDR JJBA20230612006

- Difficulty date: June 6, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 43,883 hours, 28,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 48553
- Condition: Inoperative
- Location: Unknown
- Part time: 5,773 hours, 5,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH FWD EXTERNAL EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED #2 EMERGENCY LIGHT BATTERY. OPS CHECK SAT. NO FURTHER DEFECTS NOTED AT THIS TIME.
